# SDR DALA1309426708

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FUSELAGE SKIN AT BS 602 BETWEEN STRINGER 16 & 17L.  ACCOMPLISHED REPAIR IAW SRM 53-00-01, FIG 201, REPAIR 3.
